# SDR MWEA070146

- Difficulty date: June 11, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N918ME
- Make and model: Boeing 717-200
- Aircraft serial: 55180
- Aircraft time: 9,644 hours, 5,269 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150922REVC
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE THRUST REVERSER UPPER DEFLECTOR DOOR ZEE FRAME IS CRACKED AT THE OUTBOARD END AT STATION 26.  FABRICATED AND INSTALLED ZEE FRAME.
